- -

Convergence semigroup actions: generalized quotients

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Convergence semigroup actions: generalized quotients

Show full item record

Boustique, H.; Mikusinski, P.; Richardson, G. (2009). Convergence semigroup actions: generalized quotients. Applied General Topology. 10(2):173-186. doi:10.4995/agt.2009.1731.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86698

Files in this item

Item Metadata

Title: Convergence semigroup actions: generalized quotients
Author:
Issued date:
Abstract:
[EN] Continuous actions of a convergence semigroup are investigated in the category of convergence spaces. Invariance properties of actions as well as properties of a generalized quotient space are presented
Subjects: Continuous action , Convergence space , Quotient map , Semigroup
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1731
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1731
Type: Artículo

This item appears in the following Collection(s)

Show full item record